# SDR PIDA06015

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,967 hours, 23,269 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emgr Light Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED R-2 EMERGENCY EXIT LIGHT BATTERY IAW MM 33-50.
